Sertraline withdrawal question PLEASE HELP!!!!!!!!

yes/no vertigo from tapering zoloft (Sertraline) dose
1
yes I have experienced this - 100.0%
0
no I have not experienced this - 0.0%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tina365
New Member


Date Joined Jul 2012
Total Posts : 4
   Posted 7/20/2012 8:14 AM (GMT -6)   
I am really hoping someone can shed some light on what I am experiencing. Last year I began taking Sertraline   (had been on paxil) 50mg during pregnancy. After the birth of my baby I began to get extremely anxious. A psychiatrist I began to see increased my dose to 100mg. I felt pretty good minus diarhea for the 2 1/2 weeks i took it. Then I began to get a disgusting salty/bitter taste in my throat. I am pretty sure at this point I decided it must be the 100s doing it so I dropped down to 50 mg for maybe 2 or 3 days. At this time I began to get weird not brain zaps more like vertigo spells all day. I began to take 1)  .5mg ativan and back up to 100mg of Sertraline. Then major anxiety &  vertigo began. I called an ambulance convinced I was ill. My blood pressure was high for a moment 145/100 ( probably due to extreme nervousness) once i got to the hospital an ekg was performed and found normal and my blood pressure remained normal. when i got home from the hospital the following days I monitored my bp which had moments of being higher  than average. i am usually under 120/80. a few days later i decided i wanted nothing to do with the 100mg Sertraline and decided to take 1 1/2 50s so 75mgSertraline. this was 8 days ago exactly. I am still experiencing vertigo although not as intense. and my blood pressure has returned to normal. (this was all done under my psychiatrist approval and supervision)My therapist says changing doses  of Sertraline does not cause vertigo is this true?? has anyone had any similar experiences on zoloft ( Sertraline) if so when will this subside???

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 7/20/2012 9:39 AM (GMT -6)   
A lot of Antidepresants can cause this and the brain zaps if you go off too fast. YOu know what you went though with this, no matter what therapist says. I hope you get the right dose soon. It goes away in about a week if you stay at the lower dose. But it is hard to deal with. I had this happen when I went off effexor once. IT was horrible.

Take care, keep posting and letting us know how you are doing.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

tina365
New Member


Date Joined Jul 2012
Total Posts : 4
   Posted 7/20/2012 9:50 AM (GMT -6)   
Thank you for the response and I will leave an update as soon as I am recovered.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 3:12 PM (GMT -6)
There are a total of 3,005,888 posts in 329,278 threads.
View Active Threads


Who's Online
This forum has 161809 registered members. Please welcome our newest member, DragonM.
270 Guest(s), 10 Registered Member(s) are currently online.  Details
Alcie, Tim G, dbrookenz, zack36, Serfr, Works Out, F8, Aerose91, darslanaguilera, Mom2angels